MathSciNet Relay Station
MathSciNet bibliographic data
MR1306559 46L05 (47D25)
Exel, Ruy The Bunce-Deddens algebras as crossed products by partial automorphisms. Bol. Soc. Brasil. Mat. (N.S.) 25 (1994), no. 2, 173–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement